Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 102, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 29, 2011, 7:41 AM CDT for Franklin County, Warren County, Missouri. It took effect at Apr 29, 2011, 11:05 AM CDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2011, 7:41 AM CDT (12:41 UTC)
- In effect from
- Apr 29, 2011, 11:05 AM CDT
- Expired
- Apr 30, 2011, 11:52 AM CDT
- In force
- 25 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Franklin County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 40 km from the middle of the area, began a volume at 12:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Washington (WHGM7). The gauge peaked at 20.36 ft at Apr 29, 2011, 11:00 PM CDT.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 28 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06935450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
390
WGUS43 KLSX 291241
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
741 AM CDT FRI APR 29 2011
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
MISSOURI RIVER AT WASHINGTON
.THIS FLOOD WARNING IS A RESULT OF A WEEKS WORTH OF RAIN AND HIGHER
THAN EXPECTED FLOWS FROM THE GASCONADE RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC071-219-301241-
/O.NEW.KLSX.FL.W.0102.110429T1800Z-110503T0300Z/
/WHGM7.1.ER.110429T1800Z.110430T1800Z.110501T1500Z.NO/
741 AM CDT FRI APR 29 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER AT WASHINGTON
* UNTIL SUNDAY.
* AT 6:45 AM FRIDAY THE STAGE WAS 19.8 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 20.6 FEET SATURDAY
AFTERNOON AND SHOULD FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 21.0 FEET...WATER PLANT TURNS PUMPS ON
* IMPACT...AT 20.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/30 05/01 05/02 05/03 05/04
MISSOURI RIVER
WASHINGTON 20.0 19.83 20.5 20.2 17.6 15.2 13.72 follow-up statements
741
WGUS83 KLSX 291527
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 AM CDT FRI APR 29 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MISSOURI RIVER AT
GASCONADE
HERMANN
WASHINGTON
ST. CHARLES
.THIS FLOOD WARNING IS A RESULT OF A WEEKS WORTH OF HEAVY RAIN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC073-139-301527-
/O.EXT.KLSX.FL.W.0074.000000T0000Z-110502T0234Z/
/GSCM7.1.ER.110423T0504Z.110429T1800Z.110430T1434Z.NO/
1027 AM CDT FRI APR 29 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL SATURDAY EVENING.
* AT 7 AM THURSDAY THE STAGE WAS 25.1 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND IS FORECAST TO FALL
BELOW FLOOD STAGE LATE SATURDAY MORNING.
$$
MOC073-139-301526-
/O.EXT.KLSX.FL.W.0085.000000T0000Z-110502T2149Z/
/HRNM7.1.ER.110424T1430Z.110430T0600Z.110501T2149Z.NO/
1027 AM CDT FRI APR 29 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL MONDAY MORNING.
* AT 9:30 AM FRIDAY THE STAGE WAS 23.5 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 24.2 FEET TONIGHT
AND SHOULD FALL BELOW FLOOD STAGE BY SUNDAY EVENING.
$$
MOC071-219-301526-
/O.EXT.KLSX.FL.W.0102.110429T1605Z-110503T0600Z/
/WHGM7.1.ER.110429T1605Z.110430T1200Z.110501T1800Z.NO/
1027 AM CDT FRI APR 29 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT WASHINGTON
* UNTIL SUNDAY EVENING.
* AT 9:45 AM FRIDAY THE STAGE WAS 19.9 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 20.8 FEET SATURDAY
AFTERNOON AND FALL BELOW FLOOD STAGE SUNDAY AFTERNOON.
* IMPACT...AT 21.0 FEET...WATER PLANT TURNS PUMPS ON
* IMPACT...AT 20.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
MOC183-189-301526-
/O.EXT.KLSX.FL.W.0098.000000T0000Z-110503T1617Z/
/SCLM7.1.ER.110427T2330Z.110501T0000Z.110502T1617Z.NO/
1027 AM CDT FRI APR 29 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST. CHARLES
* UNTIL MONDAY EVENING.
* AT 10 AM FRIDAY THE STAGE WAS 25.7 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 26.8 FEET SATURDAY
NIGHT AND FALL BELOW FLOOD STAGE LATE MONDAY MORNING.
* IMPACT...AT 26.5 FEET...AUBUCHON ROAD BEGINS FLOODING BETWEEN TESON
ROAD AND RIVERWOOD ESTATES NEAR THIS HEIGHT.
* IMPACT...AT 26.0 FEET...HIGHWAY 94 BEGINS FLOODING 1.5 MILES SW OF
MATSON, MO.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/30 05/01 05/02 05/03 05/04
MISSOURI RIVER
GASCONADE 22.0 25.10 22.3 19.6 18.3 17.5 16.8
HERMANN 21.0 23.50 24.2 22.8 18.2 16.4 15.9
WASHINGTON 20.0 19.93 20.8 20.3 17.5 15.0 13.8
ST. CHARLES 25.0 25.74 26.5 26.8 25.5 22.2 20.5015
WGUS83 KLSX 301652
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1152 AM CDT SAT APR 30 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
MISSOURI RIVER AT WASHINGTON
THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC071-219-301722-
/O.CAN.KLSX.FL.W.0102.000000T0000Z-110503T0600Z/
/WHGM7.1.ER.110429T1650Z.110430T0345Z.110430T1450Z.NO/
1152 AM CDT SAT APR 30 2011
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER AT WASHINGTON.
* AT 11:45 AM SATURDAY THE STAGE WAS 19.9 FEET.
* FLOOD STAGE IS 20.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 10 AM SATURDAY.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 15
FEET BY TUESDAY NIGHT.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/01 05/02 05/03 05/04 05/05
MISSOURI RIVER
WASHINGTON 20.0 19.95 18.2 16.5 15.5 14.9 15.1What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 29, 6:51 AM CDT, 50 minutes earlier.
Area forecast discussion, Apr 29, 6:51 AM CDT, 50 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 651 AM CDT FRI APR 29 2011 .DISCUSSION... /350 AM CDT FRI APR 29 2011/ GOING FORECAST TRENDS ARE LOOK PRETTY GOOD AND THIS UPDATE PRIMARILY DOES SOME FINE TUNING. 00Z NCEP PRODUCTION SUITE STILL SUPPORTING THE IDEA THAT COLD FRONT WILL APPROACH W SECTIONS OF CWA ON SATURDAY AFTERNOON AND THEN WORK ACROSS THE REGION SATURDAY NIGHT. THERE DOES APPEAR TO BE A LOW PROBABILITY OF WAA-INDUCED SHOWER/TSRA ACTIVITY LATE TONIGHT/SATURDAY MORNING OVER N PARTS OF THE CWA...WITH PRECIP THREAT BECOMING MORE FOCUSED ON FRONTAL PASSAGE SATURDAY AFTERNOON AND ESPECIALLY SATURDAY NIGHT. FORECAST SOUNDINGS SUGGEST THAT AMS OVER MOST OF OUR AREA WILL REMAIN CAPPED THROUGH LATE SATURDAY AFTERNOON...AND IT MAY BE THAT OUR POPS ARE A BIT TOO HIGH OVER THE NW HALF OF THE CWA. HOWEVER...BY SATURDAY EVENING IT APPEARS THAT CONVECTIVE POTENTIAL WILL BE REALIZED OVER SE SECTIONS OF THE CWA AS MID LEVEL COOLING WORKS INTO AREA WHERE LO LEVEL FORCING WILL BE PRESENT. IN THE SUNDAY-SUNDAY NIGHT TIME FRAME IT APPEARS THAT THE FRONTAL BOUNDARY WILL BECOME PARALLEL TO MID LEVEL FLOW AND STALL OUT FROM THE RED RIVER VALLEY INTO THE OHIO RIVER VALLEY. THIS WILL ONCE AGAIN SET THE STAGE FOR QUITE A BIT OF WET WEATHER OVER PARTS OF THE CENTRAL U.S. THAT DEFINITELY DO NOT NEED MORE RAIN...BUT RIGHT NOW IT WOULD APPEAR THAT THE S PARTS OF OUR CWA WILL BE ON THE N FRINGES OF THE AXIS OF HEAVIEST PRECIPITATION. AND...WITH ENTRANCE REGION OF UPPER LEVEL JET REMAINING OVER AREA IT LOOKS LIKE MUCH LIGHTER RAINFALL WILL BE POSSIBLE AS FAR N AS CENTRAL MO/CENTRAL IL. TIMING OF PRECIP THREATS DURING THIS TIME WILL PROBABLY BE TIED TO SEVERAL WEAK SHORTWAVES THAT ARE FORECAST TO MOVE THROUGH THE MID MISSISSIPPI RIVER VALLEY. THE PASSAGE OF EACH OF THESE FEATURES...ALONG WITH ROBUST CONVECTION TO OUR S...SHOULD ALLOW THE BOUNDARY/EFFECTIVE FRONT TO SAG S WITH TIME...AND BELIEVE BY MONDAY PRECIPITATION THREAT WILL BE S OF OUR AREA. AS FAR AS TEMPERATURES ARE CONCERNED...70S SHOULD BE COMMON BOTH TODAY AND SATURDAY...BUT BY SUNDAY THE COMBO OF COOLER AIR...CLOUDS...AND RAIN WILL LIMIT AFTERNOON TEMPS TO THE 50S AND LOWER 60S. TRUETT && .AVIATION... /637 AM CDT FRI APR 29 2011/ VFR CONDITIONS AND LIGHT AND VARIABLE WINDS WILL PREVAIL THIS MORNING. THE WIND WILL TURN TO THE SOUTH-SOUTHEAST AND BECOME GUSTY BY AFTERNOON AS THE SURFACE RIDGE MOVES EAST OF THE AREA. GUSTS WILL DROP OFF BUT LOW LEVEL WIND SHEAR WILL BE A PROBLEM TONIGHT PRIMARILY ACROSS CENTRAL AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS AS THE LOW LEVEL JET RAMPS UP ACROSS THE AREA. SPECIFICS FOR KSTL... VFR CONDITIONS AND LIGHT AND VARIABLE WINDS WILL PREVAIL AT LAMBERT THIS MORNING. THE WIND WILL INCREASE FROM THE SOUTH- SOUTHEAST THIS AFTERNOON AS THE SURFACE RIDGE MOVES EAST OF THE BI-STATE REGION. COULD SEE SOME LOW LEVEL WIND SHEAR DEVELOP LATE TONIGHT...BUT HAVE LEFT OUT MENTION OF LLWS IN THE TAF FOR NOW SINCE IT LOOKS TO BE MARGINAL UNTIL VERY CLOSE TO SUNRISE. CARNEY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 29, 6:00 AM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 600 AM CDT FRI APR 29 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-301100- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 600 AM CDT FRI APR 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE TONIGHT OVER NORTHEAST MISSOURI. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. RIVERS...CREEKS...AND STREAMS IN SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS WILL REMAIN HIGH OR CONTINUE TO RISE DUE TO RUNOFF FROM THE RECENT HEAVY RAINS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SATURDAY EVENING ACROSS THE ENTIRE REGION. BY SUNDAY THE THUNDERSTORM THREAT WILL BE CONFINED TO SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. THERE IS ANOTHER CHANCE OF THUNDERSTORMS ON THURSDAY. RIVERS...CREEKS...AND STREAMS IN SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS WILL REMAIN HIGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TRUETT
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 10:59 AM CDT | Areal Flood Warning | LSX | Crawford, Iron, Jefferson, Madison, Reynolds, Sainte Genevieve and 2 more | 24 hr |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.